# SDR 2009FA0000280

- Difficulty date: March 23, 2009
- Submitted: April 6, 2009
- Operation: General aviation
- Aircraft: N670CM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5488
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STC SA8168NM-D WAS INSTALLED ON THIS ACFT AND INCLUDED AN ACTIVE NOISE AND VIBRATION CONTROL SYS.  CRACKS HAVE BEEN DISCOVERED IN PRIMARY STRUCTURE (AFT PRESSURE BULKHEAD STIFFENERS) WHERE (2) SHAKERS WERE ATTACHED.  RECOMMEND SUSPENDING USE OF THIS SYS IMMEDIATELY AND HAVING ANY OTHER INSTALLATION OF THIS SYS INSPECTED FOR CRACKS BEFORE FURTHER FLIGHT.  AIRFRAME TT IS 2820 AND THE STC ITEMS HAVE BEEN INSTALLED SINCE THE AIRFRAME WAS NEW.  CRACKS WERE VISIBLE TO THE EYE AT (2) LOCATIONS, EACH APPROX 4 INCHES LONG, (1) CRACK AT ANOTHER LOCATION WAS DETECTED BY EDDY CURRENT INSP, AND NOT VISIBLE TO THE EYE.  (K)
